Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 3, 2016, 6:59 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 6:59 PM CDT (23:59 UTC)
- Expired
- Apr 4, 2016, 9:03 PM CDT
- In force
- 26 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
046 WHUS73 KMKX 032359 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 659 PM CDT SUN APR 3 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES BEGINNING THIS EVENING... .A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS THE WESTERN SHORE OF LAKE MICHIGAN EARLY THIS EVENING. WESTERLY WINDS WILL ABRUPTLY TURN NORTH AND BECOME GUSTY...WITH BUILDING WAVES. THE BRISK NORTHERLY WINDS AND HIGH WAVES WILL CONTINUE THROUGH MONDAY MORNING BEFORE GRADUALLY DIMINISHING MONDAY AFTERNOON. LMZ646-040800- /O.EXP.KMKX.GL.W.0009.000000T0000Z-160404T0000Z/ /O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/ WIND POINT WI TO WINTHROP HARBOR IL- 659 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... ...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. THE GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS EARLY THEN VEERING NORTH TO NORTHEAST 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-040800- /O.CAN.KMKX.SC.Y.0030.000000T0000Z-160404T1800Z/ /O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 659 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS BACKING NORTH LATE TONIGHT. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-040800- /O.CAN.KMKX.SC.Y.0031.000000T0000Z-160404T1800Z/ /O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 659 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS BACKING NORTH LATE TONIGHT. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
5 follow-up statements
221 WHUS73 KMKX 040215 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CDT SUN APR 3 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES BEGINNING THIS EVENING... .A STRONG COLD FRONT HAS SWEPT ACROSS THE WESTERN SHORE OF LAKE MICHIGAN. A PERIOD OF NORTHERLY GALE FORCE WIND GUSTS WILL CONTINUE UNTIL LATE EVENING. BRISK NORTHERLY WINDS AND HIGH WAVES WILL PREVAIL THE REMAINDER OF TONIGHT AND CONTINUE THROUGH MONDAY MORNING...BEFORE GRADUALLY DIMINISHING MONDAY AFTERNOON. LMZ643>646-041015- /O.CON.KMKX.SC.Y.0032.000000T0000Z-160404T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS. GUSTS UP TO 35 KNOTS THIS EVENING. BRISK NORTHERLY WINDS CONTINUING MONDAY MORNING THEN GRADUALLY DIMINISHING MONDAY AFTERNOON. * WAVES: BUILDING TO 4 TO 6 FEET BY MIDNIGHT AND CONTINUING INTO MONDAY MORNING...THEN GRADUALLY SUBSIDING DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
909 WHUS73 KMKX 040853 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 AM CDT MON APR 4 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES TODAY... .A SURGE OF COLD AIR ACROSS LAKE MICHIGAN...BEHIND A STRONG COLD FRONT...WILL CONTINUE TO CAUSE GUSTY NORTH TO NORTHEAST WINDS TODAY AND HIGH WAVES. THE STRONGEST WINDS ARE EXPECTED THIS MORNING AND WILL SLOWLY DIMINISH THROUGH THE DAY AND EARLY EVENING. WAVES WILL SLOWLY DECREASE TODAY INTO THIS EVENING AS WELL. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH THE AFTERNOON NORTH OF NORTH POINT LIGHT...AND INTO THE EVENING SOUTH OF NORTH POINT LIGHT. LMZ645-646-041700- /O.EXT.KMKX.SC.Y.0032.000000T0000Z-160405T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST UP TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS LATER TODAY AND 5 TO 15 KNOTS TONIGHT. * WAVES: 6 TO 8 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-041700- /O.EXT.KMKX.SC.Y.0032.000000T0000Z-160405T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 353 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS THIS MORNING AND 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
519 WHUS73 KMKX 041417 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CDT MON APR 4 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES TODAY... .A SURGE OF COLD AIR ACROSS LAKE MICHIGAN...BEHIND A STRONG COLD FRONT...WILL CONTINUE TO CAUSE GUSTY NORTH TO NORTHEAST WINDS TODAY AND HIGH WAVES. THE STRONGEST WINDS ARE EXPECTED THIS MORNING AND WILL SLOWLY DIMINISH THROUGH THE DAY AND EARLY EVENING. WAVES WILL SLOWLY DECREASE TODAY INTO THIS EVENING AS WELL. LMZ645-646-042230- /O.CON.KMKX.SC.Y.0032.000000T0000Z-160405T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST UP TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS LATER TODAY AND 5 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-042230- /O.CON.KMKX.SC.Y.0032.000000T0000Z-160405T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 917 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS AND DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHUS73 KMKX 041950 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT MON APR 4 2016 ...WINDS SLOWLY EASING INTO THE EVENING... .GUSTY NORTH TO NORTHEAST WINDS WILL EASE LATE AFTERNOON INTO THE EVENING...WITH SLOWLY SUBSIDING WAVES AS WELL. LMZ643-644-050000- /O.CON.KMKX.SC.Y.0032.000000T0000Z-160405T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 250 PM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-050300- /O.CON.KMKX.SC.Y.0032.000000T0000Z-160405T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 250 PM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
206 WHUS73 KMKX 050203 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CDT MON APR 4 2016 ...WINDS AND WAVES DIMINISHING... .HIGH PRESSURE WILL BUILD ACROSS LAKE MICHIGAN WITH CONTINUED DIMINISHING WINDS AND WAVES. LMZ645-646-050315- /O.CAN.KMKX.SC.Y.0032.000000T0000Z-160405T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 PM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH TONIGHT. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 3:40 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Apr 3, 3:40 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT SUN APR 3 2016
.TONIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM
IMPRESSIVE WARM UP TODAY WILL UNFORTUNATELY COME TO A QUICK END THIS
EVENING AS A STRONG COLD FRONT DROPS THROUGH THE FORECAST AREA.
TEMPS WILL FALL ROUGHLY 25 TO 30 DEGREES IN 4 OR 5 HOURS BEHIND THE
FRONT...CONTINUING ALL THE WAY DOWN TO THE MID 20S TO AROUND 30
LATER TONIGHT.
RADAR REFLECTIVITIES SHOWING SHOWERS ALONG AND AHEAD OF THE COLD
FRONT...BUT NOT SEEING MUCH GROUND TRUTH YET DUE TO DRY AIRMASS IN
PLACE. DID KEEP SOME POPS IN FOR LATE AFTERNOON AND EARLY
EVENING...AS SOME OF THE RAIN IS REACHING THE GROUND PER A COUPLE
OBS.
COULD SEE A FEW LAKE EFFECT SNOW FLAKES NEAR LAKE MICHIGAN LATER
TONIGHT AND MONDAY DUE TO NORTH/NORTHEAST LOW LEVEL FLOW AND COLD
TEMPS ALOFT. NOT EXPECTING ANY ACCUMULATIONS.
TEMPS TOMORROW WILL BE CONSIDERABLY COOLER THAN TODAY...WITH HIGHS
ONLY IN THE 30S. COOLEST TEMPS WILL BE NEAR LAKE MICHIGAN.
.MONDAY NIGHT...FORECAST CONFIDENCE HIGH
ANY LAKE-EFFECT SNOW SHOWERS/FLURRIES WILL END AS WINDS LOWER AND
TURN EAST LIMITING THE OVER-WATER FETCH AND ALONG-SHORE CONVERGENCE.
SURFACE HIGH SLOWLY MOVES TO THE EAST OVERNIGHT.
RIDGING BRINGS COLD ADVECTION TO AN END WITH THE 925 MB AND 850 MB
COLD POOLS SHIFTING EAST...AND 850 MB TEMPS ACTUALLY WARM A FEW
DEGREES BY 12Z. LIGHT WINDS AND CLEARING SKIES WILL ALLOW TEMPS TO
FALL TOWARDS THE COLDER SIDE OF GUIDANCE IN THE EAST AWAY FROM THE
LAKE WHILE WESTERN LOCATIONS WILL BENEFIT FROM INCREASING CLOUDS
AFTER MIDNIGHT AND A DEVELOPING LIGHT SOUTHERLY FLOW.
.TUESDAY...FORECAST CONFIDENCE MEDIUM
PRECIPITATION MOVES INTO WESTERN WISCONSIN TUESDAY MORNING WITH
ISENTROPIC LIFT AND THE 850-700MB FRONTOGENETIC RESPONSE ASSOCIATED
WITH FOCUSED WARM ADVECTION AHEAD OF DEEPENING 500 MB TROUGH...WITH
SOME CONTRIBUTION DUE TO DIFFERENTIAL CVA FROM WEAK VORTICITY MAXIMA
EJECTING OUT AHEAD OF THE MAIN TROUGH. MODELS A LITTLE SLOWER THAN
24 HOURS AGO...LIMITING PCPN TO THE FAR WESTERN CWA BETWEEN 12Z AND
18Z...THEN SPREADING EAST DURING THE AFTERNOON REACHING THE EAST BY
00Z. WILL CARRY LIKELY POPS IN THE WEST AND A GRADIENT OF CHANCE
POPS IN THE EAST TO REFLECT THE INCREASING WEST TO EAST
PROBABILITIES.
ANY PRECIPITATION IN THE FAR WEST BEFORE 15Z WILL FALL AS SNOW BUT
THERMAL PROFILE WARMS FOR ALL LIQUID PCPN BY MID-MORNING AND THROUGH
THE AFTERNOON. SURFACE TEMPS WARM INTO THE 40S EXCEPT THE NORTHEAST
WHERE THE SOUTH-SOUTHEAST WIND FLOW WILL HOLD READINGS DOWN IN THE
UPPER 30S FOR HIGHS.
.TUESDAY NIGHT...FORECAST CONFIDENCE MEDIUM
CATEGORICAL POPS EVERYWHERE TUESDAY NIGHT AS SOURCE OF LIFT
TRANSITIONS FROM MAINLY WARM ADVECTION TO FORCING ASSOCIATED WITH
THE APPROACH OF THE SURFACE LOW AND DIFFERENTIAL CVA WITH THE MAIN
TROUGH. THERE ARE STILL DIFFERENCES IN LOCATION AND STRUCTURE OF
SURFACE LOW THAT LEAD TO PRECIPITATION TYPE DIFFERENCES BUT OVERALL
LOOKS TO BE MAINLY RAIN TUESDAY NIGHT WITH SOME SNOW MIXING IN
ACROSS THE FAR NORTH. SPC HAS LOCATIONS SW OF A LINE FROM THE DELLS
TO MILWAUKEE IN GENERAL THUNDER...BUT WILL LEAVE OUT FOR NOW UNTIL
TIMING AND CONFIGURATION OF SYSTEM IS MORE APPARENT AND CAN DEFINE
AN AREA THAT WILL GET ENOUGH MOST UNSTABLE AIR INTO THE AREA FOR
THUNDER.
.WEDNESDAY...FORECAST CONFIDENCE MEDIUM
HIGH POPS CONTINUE INTO WEDNESDAY AS THE LOW MOVES ACROSS SRN WI.
LEFT AS A 12-HOUR CONSENSUS BLEND POP DUE TO THE TIMING AND LOCATION
DIFFERENCES THAT LEAD TO POTENTIAL DRY-SLOTTING THAT COULD END PCPN
SOONER VERSUS DEFORMATION ZONE DROPPING THROUGH THE REGION THAT
COULD PROLONG PRECIPITATION CHANCES. HIGH TEMPS IN THE MID 40S NORTH
AND AROUND 50 FAR SOUTH FOR ALL RAIN THROUGH THE DAY.
.LONG TERM...
WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE
MEDIUM
COLD AIR ADVECTING IN BEHIND LOW TURNS PRECIPITATION FROM RAIN IN
THE EARLY EVENING WEDNESDAY TO A MIX OF SNOW AND RAIN AROUND
MIDNIGHT AND ALL SNOW BY MORNING. ANOTHER CLIPPER LOW TRACKS IN WITH
SHORT WAVE TROUGH FOR THURSDAY WITH SNOW INT EH MORNING
TRANSITIONING BACK TO A MIX THEN ALL RAIN BY THURSDAY AFTERNOON.
YET ANOTHER SHORT WAVE DROPS ACROSS WI FRIDAY INTO THE BROADENING
DEEP TROUGH OVER THE EASTERN U.S. NOT A LOT OF MOISTURE SO SLIGHT
POPS WARRANTED. COOL HIGHS IN THE LOW TO MID 40S.
HIGH PRESSURE KEEPS FRIDAY NIGHT AND SATURDAY DRY THEN SIGNIFICANT
DIFFERENCES EMERGE BETWEEN THE GFS AND ECMWF WITH AMPLITUDE OF
CENTRAL U.S. 500 MB RIDGING...WITH THE ECMWF DEVELOPING AN OMEGA
BLOCK WITH THE WESTERN GREAT LAKES UNDER THE RIDGE...WHILE THE MORE
PROGRESSIVE GFS BREAKS DOWN A WEAKER RIDGE AND BRINGS SURFACE LOW
PRESSURE ACROSS THE REGION SATURDAY NIGHT AND SUNDAY. CONSENSUS
BLEND FOLLOWED WITH SLIGHT CHANCE/CHANCE POPS AND AT...OR ABOVE
NORMAL TEMPS FOR NEXT WEEKEND.
&&
.AVIATION/00Z TAFS/...
BEST CHANCE FOR A FEW SHOWERS WILL BE LATER THIS AFTERNOON AND INTO
EARLY EVENING AS A COLD FRONT DROPS THROUGH THE FORECAST AREA.
NOT SEEING A LOT OF GROUND TRUTH YET...SO WILL LIKELY SEE SOME VIRGA
DUE TO A LOT OF DRY AIR IN THE LOWER LEVELS.
EXPECT AN ABRUPT WIND SHIFT WITH THE FRONT...GOING FROM SOUTHWEST TO
NORTH IN A FAIRLY SHORT AMOUNT OF TIME. LOWER CIGS WILL LIKELY
ARRIVE BEHIND THE FRONT...WITH MODEL SOUNDINGS SUGGESTING A RETURN
TO VFR BY MID/LATE MONDAY MORNING.
COULD SEE A FEW LAKE EFFECT SNOW FLAKES NEAR LAKE MICHIGAN LATER
TONIGHT AND MONDAY DUE TO NORTH/NORTHEAST LOW LEVEL FLOW AND COLD
TEMPS ALOFT. NOT EXPECTING ANY ACCUMULATIONS.
&&
.MARINE...
DECIDED TO START THE SMALL CRAFT ADVISORY THIS AFTERNOON IN THE
NORTHERN ZONE DUE TO CURRENT GUSTY SOUTHEAST WINDS. EXTENDED THE
ADVISORY FOR THE NORTHERN 3 ZONES THROUGH MONDAY MORNING AND INTO
EARLY AFTERNOON DUE TO LINGERING HIGHER WAVES.
LEFT SOUTHERN ZONE GALE WARNING AS IS FOR NOW. WILL NEED TO BE
CONVERTED TO A SMALL CRAFT ADVISORY BY EVENING AS WINDS EASE A BIT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 7 PM CDT THIS EVENING FOR LMZ646.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT MONDAY FOR LMZ643>645.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...REMHazardous weather outlook, Apr 3, 3:57 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 PM CDT SUN APR 3 2016 WIZ046-047-051-052-056>060-062>072-042100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 357 PM CDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-042100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 357 PM CDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT LOOK FOR BLUSTERY WINDS FOR NEAR SHORE WATERS THROUGH TONIGHT INTO MONDAY MORNING AS LOW PRESSURE CROSSES SOUTHERN LAKE MICHIGAN THIS EVENING. A GALE WARNING IS IN EFFECT SOUTH OF WIND POINT INTO EARLY THIS EVENING...WHILE A SMALL CRAFT ADVISORY REMAINS IN EFFECT NORTH OF WIND POINT TO SHEBOYGAN. BLUSTERY SOUTH TO SOUTHWEST WINDS WILL ABRUPTLY TURN TO THE NORTH TO NORTHEAST BEHIND THE LOW THIS EVENING AND GUST UP TO 30 KNOTS. ONCE THE GALE WARNING EXPIRES THIS EVENING...A SMALL CRAFT ADVISORY WILL BE NEEDED DUE TO THOSE BLUSTERY NORTH WINDS AND BUILDING WAVES OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY HIGHER WINDS AND WAVES ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH WEDNESDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM CROSSES THE WESTERN GREAT LAKES REGION. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 3, 5:17 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM NON-TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
04/03/2016 M46 MPH KENOSHA WI ASOS
RECORDED WIND GUST AT AIRPORT ASOS.
&&
BHAHNLocal storm report, Apr 3, 5:18 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST MONROE AIRPORT 42.62N 89.59W
04/03/2016 M48 MPH GREEN WI AWOS
RECORDED WIND GUST AT AIRPORT AWOS.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:25 PM CDT | Small Craft Advisory | MKX | 22 hr | |
| Apr 3, 4:13 AM CDT | Gale Warning | MKX | 15 hr | |
| Apr 3, 4:13 AM CDT | Small Craft Advisory | MKX | 15 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.